# SDR C77A20160810025

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,650 hours, 12,996 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Part time: 11,900 hours, 6,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SHEAR TIE CORRODED AT FRAME 87 BETWEEN STRINGERS 27-28R.   REMOVE AND REPLACED THE SHEAR TIE  IAW SRM 51-41-01 AND 51-43-01.
